On second fundamental forms of projective varieties.
Inventiones mathematicae, Tome 117 (1994) no. 1, pp. 303-316
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{IM_1994__117_1_144217,
author = {J.M. Landsberg},
title = {On second fundamental forms of projective varieties.},
journal = {Inventiones mathematicae},
pages = {303--316},
year = {1994},
volume = {117},
number = {1},
zbl = {0840.14025},
url = {http://geodesic.mathdoc.fr/item/IM_1994__117_1_144217/}
}
J.M. Landsberg. On second fundamental forms of projective varieties.. Inventiones mathematicae, Tome 117 (1994) no. 1, pp. 303-316. http://geodesic.mathdoc.fr/item/IM_1994__117_1_144217/